# SDR FDEA200808083319

- Difficulty date: August 8, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA33501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT PACK NR 1, FOUND EXFOLIATION CORROSION ON CAP ANGLE AND CLIP.  REPAIRED AREA IAW SRM 53-00-01 FIG 8 SHT 1, 3, 4 VOL I.
